Alert archive / Illinois / Severe Thunderstorm Warnings in 2007
Severe Thunderstorm Warning 154, NWS Paducah, KY
NWS Paducah, KY issued this severe thunderstorm warning at Jun 2, 2007, 6:51 PM CDT for Johnson County, Illinois. It was in force for 39 min. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Jun 2, 2007, 6:51 PM CDT (23:51 UTC)
- Expired
- Jun 2, 2007, 7:30 PM CDT
- In force
- 39 min
- Issued by
- NWS Paducah, KY
- Area
- Counties, with a storm outline in the text
County Johnson County, IL
The radar
The Paducah radar (KPAH), 45 km from the middle of the area, began a volume at 23:52 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Nashville Metro, TN (KBNA), launched 12:00Z, 11.9 hours before the alert went out and 251 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 323 J/kg
- Mixed-layer CIN
- -80 J/kg
- Mixed-layer LCL
- 1349 m above ground
- 0-6 km bulk shear
- 9 kt
- 0-1 km storm-relative helicity
- 30 m²/s²
- 0-3 km storm-relative helicity
- 7 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Paducah, KY wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 2, 2:07 PM CDT, 4 hours 44 minutes earlier.
Area forecast discussion, Jun 2, 2:07 PM CDT, 4 hours 44 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE PADUCAH KY 207 PM CDT SAT JUN 2 2007 .DISCUSSION... FORECAST FLAVOR THIS PACKAGE IS HONED IN ON THE GENERAL PATTERN CHANGE GOING ON THE SYNOPTIC LEVEL OVER TIME. AS BARRY RIDES NE ALONG THE SE COAST TONIGHT...IT INTERACTS WITH THE INCOMING LOW FROM THE NORTHWEST AND HELPS INFLUENCE THE CARVE OUT OF A BROAD TROFFINESS OVER THE MID SOUTH/QUAD STATE IN THE NEXT 48 HOUR PERIOD. THIS WL KEEP POPS GOING FOR THE NEAR TERM...WITH DUE CONSIDERATION TO PROXIMITY OF FRONTAL BOUNDARY AND OF COURSE THE DIURNAL FLARE. AS PATTERN SHIFT OCCURS...WE LIKE HPC HANDLE OF FRONTAL BOUNDARY...INTRODUCING INTO FA AND THE FIZZLING W/ TIME. NET EFFECT HERE WILL BE TO DRAG SOME DRIER/SLIGHTLY COOLER AIR DOWN ON NWLYS...SLOWLY/GRADUALLY OVER TIME SUPPRESSING PCPN CHANCES. BY TUE WE THINK COLUMN IS DRY ENOUGH AND BLAYER STABILIZING ENOUGH TO CONTINUE W/INHERITED DROP OF POPS FOR NOW....W/OST OF REMAINDER OF PACKAGE DRY/DRYING AS RIDGE BUILDS OVERHEAD. THIS WL BEGIN ANOTHER WARMUP...JUST AHEAD OF NEXT SYSTEM INTRO/AND ASSOCIATED POP RE-INTRO BY DAY 7-8. HAVE OPTED FOR RADAR MONITOR THRU PRESS TIME W/FAIRLY OBVIOUS SCT EVENING MENTION NECESSITATED. 12Z SOUNDINGS SHOWED DRIER AIR NOT QUITE AS DEEP AS YDAY...ABOUT 2K FEET LESS AT BNA...BUT STILL ENOUGH TO WARRANT EXISTING MENTION OF WIND GUST POTENTIAL IN HWO. MOS BLEND LOOKS REASONABLE FOR TEMPS...W/PERHAPS LEAN TOWARD MET BASED MOS IF ANY. TRANSITION OVER TIME TO SLIGHTLY COOLER/DRIER BY MID WEEK...THEN ANOTHER WARMUP THEREAFTER. && .AVIATION... SHOWER AND THUNDERSTORM DEVELOPMENT WILL CONTINUE THROUGH MID AFTERNOON...WITH ACTIVITY BECOMING MORE WIDESPREAD DURING THE LATE AFTERNOON/EVENING HOURS. INDICATED ISOLATED POSSIBILITIES AT TAF SITES WITH MENTION OF CB...THEN WENT WITH TEMPO GROUPS DURING THE LATE AFTERNOON/EVENING...WHEN BOTH NAM AND GFS INDICATED MORE COVERAGE. MORE WIDESPREAD SHOWERS AND STORMS WILL CONTINUE ACROSS THE NORTHERN PORTION OF TWEB ROUTE 232 AND WESTERN PORTION OF TWEB ROUTE 236 THROUGH THE AFTERNOON HOURS. BOTH NAM AND GFS SHOW THINGS CALMING DOWN BETWEEN APPROXIMATELY 04Z AND 08Z. AWAY FROM SHOWERS AND STORMS...EXPECT SCATTERED TO BROKEN CU AND AC...AND IN AREAS WITH SHOWERS AND STORMS...CEILINGS OF 015 TO 025 FEET EXPECTED BRIEFLY. EXCEPT FOR THE POSSIBILITY OF SOME GUSTY WINDS NEAR STORMS...SOUTHWEST WINDS AROUND 5KTS WILL GRADUALLY TURN WEST OVERNIGHT...PICKING UP FROM THE NORTHWEST SUNDAY MORNING. && .PAH WATCHES/WARNINGS/ADVISORIES... KY...NONE. MO...NONE. IL...NONE. IN...NONE. &&
Hazardous weather outlook, Jun 2, 4:46 AM CDT, 14 hours 5 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PADUCAH KY 446 AM CDT SAT JUN 2 2007 ILZ075>078-080>094-INZ081-082-085>088-KYZ001>022-MOZ076-086-087- 100-107>112-114-031000- JEFFERSON-WAYNE IL-EDWARDS-WABASH-PERRY IL-FRANKLIN-HAMILTON- WHITE-JACKSON-WILLIAMSON-SALINE-GALLATIN-UNION IL-JOHNSON-POPE- HARDIN-ALEXANDER-PULASKI-MASSAC-GIBSON-PIKE-POSEY-VANDERBURGH- WARRICK-SPENCER-FULTON-HICKMAN-CARLISLE-BALLARD-MCCRACKEN-GRAVES- LIVINGSTON-MARSHALL-CALLOWAY-CRITTENDEN-LYON-TRIGG-CALDWELL- UNION KY-WEBSTER-HOPKINS-CHRISTIAN-HENDERSON-DAVIESS-MCLEAN- MUHLENBERG-TODD-PERRY MO-BOLLINGER-CAPE GIRARDEAU-WAYNE MO-CARTER- RIPLEY-BUTLER-STODDARD-SCOTT-MISSISSIPPI-NEW MADRID- 446 AM CDT SAT JUN 2 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHERN ILLINOIS...SOUTHWEST INDIANA...WESTERN KENTUCKY AND SOUTHEAST MISSOURI. .DAY ONE...TODAY AND TONIGHT ISOLATED THUNDERSTORMS ARE EXPECTED TO DEVELOP LATER THIS MORNING INTO THE EARLY AFTERNOON HOURS AND WILL BECOME MORE WIDESPREAD BY THIS EVENING. THE BEST CHANCE OF THUNDERSTORMS WILL BE TONIGHT WITH THE APPROACH OF A COLD FRONT. WIDESPREAD SEVERE WEATHER IS NOT ANTICIPATED...HOWEVER SOME STORMS MAY APPROACH SEVERE LEVELS. SOME OF THE STRONGER STORMS MAY PRODUCE SMALL HAIL...LOCALLY DAMAGING WIND GUSTS AND BRIEF HEAVY RAINFALL. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY THUNDERSTORMS WILL DIMINISH DURING THE DAY SUNDAY. THE GREATEST CHANCE FOR THUNDERSTORMS WILL BE OVER SOUTHEAST ILLINOIS...SOUTHWEST INDIANA AND THE PENNYRILE REGION OF WEST KENTUCKY. WIDELY SCATTERED THUNDERSTORMS ARE POSSIBLE MONDAY AFTERNOON AND EVENING AND AGAIN ON FRIDAY. AT THIS TIME THE PROBABILITY OF AN ORGANIZED SEVERE WEATHER EVENT APPEARS TO BE LOW ON BOTH DAYS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED AT THIS TIME.
The office that day
Everything else NWS Paducah, KY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 2, 6:26 PM CDT | Severe Thunderstorm Warning | PAH | Ballard, McCracken | 41 min |
Nearby
Severe Thunderstorm Warnings in Illinois, 2007Every severe thunderstorm warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.